# SDR R61A20120027

- Difficulty date: January 12, 2012
- Submitted: January 14, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 10,113 hours, 6,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,113 hours, 6,445 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RT SHEAR PANEL AT FRAME 87-88. MAINTENANCE REMOVED AND REPLACED THE RT SHEAR PANEL AT FRAME 87-88 IAW EMB 190 SRM 51-40-02, 51-42-02, 51-42-01 & 51-43-01.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
